# SDR SWAA2022032983900

- Difficulty date: March 14, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-03; PASSENGER CABIN FLOOR PANEL 242F; UPPER SURFACE; PULLED FACE SHEET PLIES. / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1. PAR 3 STEPS A;C;E;F; AND J.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10273); RESIN EPOCAST 50A (A112601).   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1. PAR 3 STEPS K;L; AND M; CURED AT 150 DEGREES FOR 4 HOURS; OVEN BO-06 CAL DUE 5/15/22. TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 242AF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1. PAR 3.;[05] VERIFIED STEPS 3-4
